# SDR WRLA20110510480

- Difficulty date: May 10, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 71,044 hours, 9,386 cycles
- Engine: Pwa PW4056
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bolt
- Part number: 10C51277
- Condition: Worn
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ATTACH FITTING SEALANT MISSING ON FWD SIDE AND PARTIALLY MISSING ON AFT SIDE DIAGONAL SIDE BRACE (BEARING ROTATION).   SUP -  COMPLIED WITH WOA EO 09-5400-56R2 TERMINATING ACTION.  SERVICE BULLETIN 747-54A2218R3 (PARTS 3 AND 4).
